# SDR DALA2022102806979

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767
- Aircraft serial: 29708
- Aircraft time: 85,982 hours, 16,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 FOUND DURING SVC CHK - L1 CLOSET MONUMENT MISSING ONE RED AND ONE WHT EEPLS LENS. L2 FWD MONUMENT MISSING ONE WHT LENS, AND MID GALLEY MISSING TWO WHT LENSES. CORRECTIVE ACTION: INSTALLED ONE RED AND FOUR WHITE LENSES AT LISTED LOCATIONS. EEPLS LIGHTS TEST GOOD STILL. (9529103)
